On certain differential-integral equations.
Mathematische Zeitschrift, Tome 72 (1959), pp. 205-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1959__72_183608,
author = {S., Szeg\"o, G. Karlin},
title = {On certain differential-integral equations.},
journal = {Mathematische Zeitschrift},
pages = {205--228},
year = {1959},
volume = {72},
zbl = {0115.09303},
url = {http://geodesic.mathdoc.fr/item/MZ_1959__72_183608/}
}
S., Szegö, G. Karlin. On certain differential-integral equations.. Mathematische Zeitschrift, Tome 72 (1959), pp. 205-228. http://geodesic.mathdoc.fr/item/MZ_1959__72_183608/